Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 201, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Sep 6, 2007, 7:45 PM CDT for Kearney County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2007, 7:45 PM CDT (00:45 UTC)
- Expired
- Sep 6, 2007, 8:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Kearney County, NE
The radar
The Grand Island radar (KUEX), 50 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 8:00 PM CDT | HAIL 1 | 2 S Minden, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 4:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1895 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGID 070045 SVRGID NEC099-070130- /O.NEW.KGID.SV.W.0201.070907T0045Z-070907T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 745 PM CDT THU SEP 6 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 830 PM CDT * AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AXTELL...OR ABOUT 15 MILES EAST OF HOLDREGE...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MINDEN BY 750 PM CDT NORMAN AND HEARTWELL BY 805 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4058 9916 4035 9917 4034 9873 4062 9873 $$
2 follow-up statements
000 WWUS53 KGID 070114 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 814 PM CDT THU SEP 6 2007 NEC099-070130- /O.CON.KGID.SV.W.0201.000000T0000Z-070907T0130Z/ KEARNEY NE- 814 PM CDT THU SEP 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR KEARNEY COUNTY... AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORMAN...OR ABOUT 20 MILES SOUTHEAST OF KEARNEY...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NORMAN AND HEARTWELL BY 820 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4058 9916 4035 9917 4034 9873 4062 9873 $$ ODER/WESELY
000 WWUS53 KGID 070129 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 829 PM CDT THU SEP 6 2007 NEC019-079-070200- /O.CON.KGID.SV.W.0203.000000T0000Z-070907T0200Z/ BUFFALO NE-HALL NE- 829 PM CDT THU SEP 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR WESTERN HALL AND SOUTHEASTERN BUFFALO COUNTIES... AT 827 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHELTON...OR ABOUT 20 MILES NORTHWEST OF HASTINGS... MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WOOD RIVER BY 835 PM CDT ALDA BY 850 PM CDT 50 TO 60 MPH WINDS AND DIME SIZE HAIL WERE REPORTED IN SHELTON AT 828 PM. TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. MONITOR STREAMS IN THE AREA FOR SIGNIFICANT RISES AND MOVE TO HIGHER GROUND IF NECESSARY. REMEMBER NEVER TO DRIVE THROUGH ANY FLOODED ROADWAY. LAT...LON 4089 9899 4068 9896 4071 9845 4102 9846 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 2:19 PM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Sep 6, 2:19 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 219 PM CDT THU SEP 6 2007 .SHORT TERM...THROUGH 12Z SATURDAY. FOCUS OF THE FORECAST IS THE PRECIPITATION CHANCES TONIGHT. SURFACE BOUNDARY JUST TO THE NORTHWEST/WEST OF THE CWFA HAS HELD STEADY THE PAST 8 HOURS. FRONT LOOKS TO BE WAITING FOR PUSH FROM SOLID UPPER LEVEL WAVE ON WATER VAPOR...NOW SEEN SENDING ITS LEAD IMPULSE INTO THE KLBF CWFA. LOW CLOUDS ALL DAY OVER LARGE PART OF OUR CWFA HAS REALLY SQUELCHED INSTABILITY...ALTHOUGH SOUTHWEST CWFA IS NOW CATCHING MORE SUN. HOWEVER...CAPPING IS PRETTY STRONG AT THE MOMENT. EFFECTIVE SHEAR IS WEAK OVER THE CWFA AND PROGGED TO INCREASE ONLY MARGINALLY THROUGH EARLY EVENING. LARGE SPIN JUST TO THE EAST OF THE CWFA...MAY BE CAUSING A BACK LOG JUST A BIT AND HOLDING UP THE UPPER TROUGH APPROACHING. MOISTURE IS IN GOOD SHAPE TONIGHT...WITH SURFACE DEWPOINTS NEAR 70 AND PRECIPITABLE WATER VALUES 150 PERCENT OF NORMAL. THERE IS ALSO THE RISK OF TAPPING A BIT OF TROPICAL MOISTURE ROLLING THROUGH NEW MEXICO. STRONG SYNOPTIC SCALE LIFT WILL ALSO COME IN PLAY...AND THAT IS WHAT WE ARE WAITING FOR. INITIAL CAPPING AND STABILITY CONCERNS SEEM TO BE LIMITING SEVERE POTENTIAL...ESPECIALLY AS ONE MOVES EAST. STARTING TO SEE MAY IMPULSE FIRE SOME TCU SOUTHWEST OF IMPERIAL...AND EXPECTED AT LEAST SCATTERED CONVECTION TO DEVELOP. MARGINAL STRONG TO SEVERE STORM APPEARS POSSIBLE...WITH DEEP LAYER SHEAR NOT GREAT. LATER IN THE EVENING...AS THE FRONT ADVANCES ACROSS THE CWFA...EXPECT THUNDERSTORM COVERAGE TO INCREASE AS LOW LEVEL KICKS IN. THIS IS LIKELY TO BE MOSTLY NON SEVERE...BUT AGAIN THERE IS AT LEAST A SMALL RISK OF ISOLATED STRONG WINDS OR HAIL. EXPECT THIS SYSTEM TO FAIRLY PROGRESSIVE...SO THINGS SHOULD WRAP UP SHORTLY AFTER MIDNIGHT. ON FRIDAY...SOLID NORTH WIND IS EXPECTED WITH ONLY MODERATE COOL ADVECTION. IN FACT...WITH CLOUDS TODAY...IT MAY WARMING TOMORROW THAN TODAY IN A FEW SPOTS. HAVE INCREASED WINDS JUST A BIT IN THE MORNING WITH GOOD MIXING LIKELY AND SOLID H85 WINDS. NOT UNCOMMON TO CATCH A PERIOD OF BRIEFLY STRONGER WINDS THROUGH THE NOON HOUR IN THIS TYPE OF FRONTAL PASSAGE. DO EXPECT PLENTY OF SUNSHINE. CERTAINLY LESS LOW LEVEL MOISTURE...ALTHOUGH THIS FRONT DOESN/T CLEAN IT ALL OUT...AND RETURN FLOW ALREADY SETS UP IN THE WESTERN CWFA BY EVENING. WITH THE RETURN FLOW AHEAD OF SATURDAY SYSTEM... DID INCREASE SKY COVER LATE FRIDAY NIGHT PER INCREASED MOISTURE AND WEAK WARM ADVECTION ON MODELS. .LONG TERM...12Z SATURDAY THROUGH THURSDAY...FORECAST CHALLENGE IS PRECIP CHANCES SUNDAY INTO MONDAY. PART OF THE DAY SATURDAY THE AREA REMAINS UNDER THE INFLUENCE OF SURFACE HIGH PRESSURE AND AS IT CONTINUES TO SLIDE EAST OF THE CWA ANOTHER WEAK FRONT WORKS ITS WAY THROUGH SATURDAY EVENING. AS THIS FRONT MOVES SOUTH IT BECOMES WEAKER AS IT LOSES SUPPORT AND EVENTUALLY STALLS OUT. THIS FRONT BRINGS A BIT OF A COOL DOWN FOR SUNDAY AND SLIGHT CHANCES FOR PRECIP. THE BEST CHANCE FOR PRECIP LOOKS TO START LATE SUNDAY NIGHT AND LAST THROUGH THE DAY ON MONDAY. MODELS THIS MORNING IN BETTER AGREEMENT WITH THIS SYSTEM...SHOWING A STRONGER REINFORCING COLD FRONT WITH A STOUT UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS. THERE ARE STILL SOME SLIGHT DIFFERENCES BETWEEN MODELS WITH HOW QUICKLY THE FRONT PASSES THROUGH...FORECAST IS A BLEND. FRONT LOOKS TO CLEAR THE CWA BY LATE MONDAY...LEAVING BEHIND NORTHERLY WINDS AND DRIER AND MUCH COOLER TEMPERATURES. TRENDED HIGH AND LOW TEMPERATURES DOWN FOR THE EARLY PART OF NEXT WEEK...ALONG THE LINES OF HPC BUT ABOVE OTHER GUIDANCE LIKE THE GFS WHICH HAS HIGHS IN THE 60S ON MONDAY. THE COOL OFF IS SHORT LIVED...WITH RETURN FLOW FROM THE BACK SIDE OF THE SFC HIGH AND A DEVELOPING TROUGH ACROSS THE WESTERN PORTION OF THE STATE HELPING TO WARM THINGS BACK UP NEAR THE 80 DEGREE MARK BY WEDNESDAY. KEPT TUESDAY THROUGH THURSDAY DRY. && .PREV DISCUSSION... /ISSUED 1156 AM CDT THU SEP 6 2007/ AVIATION...18Z TAF. LOW CLOUDS REFLECTING MVFR CONDITIONS LIKELY TO HOLD FIRM THROUGH MID AFTERNOON. CEILINGS WILL IMPROVE SOME AS WEAK WAVE MOVES OVER THE AREA AND SCOURS THINGS OUT A BIT. NO PRECIPITATION IS EXPECTED THROUGH 00Z. ACTIVE SECOND 6 HOURS OF THE FORECAST PERIOD IS LIKELY...AS A FRONT MOVES THROUGH THE GRAND ISLAND AREA. SHOULD EXPECT AT LEAST PERIODS OF THUNDERSTORMS WITH MVFR CEILINGS AND VISIBILITIES...ALONG WITH LOCALLY GUSTY WINDS. SKIES SHOULD CLEAR QUICKLY OVERNIGHT...LEAVING THE VFR CONDITIONS BY DAWN FRIDAY. .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && ADO/MLM
Hazardous weather outlook, Sep 6, 6:20 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 620 PM CDT THU SEP 6 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 071200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 620 PM CDT THU SEP 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. TWO SEVERE THUNDERSTORM WATCHES ARE POSTED FOR ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. ONCE WATCH LASTS UNTIL 11 PM AND IS FOR AREAS ALONG AND WEST OF HIGHWAY 281...AND THE OTHER WATCH LASTS UNTIL 2 AM FOR AREAS TO THE EAST OF HIGHWAY 281. ISOLATED TO SCATTERED THUNDERSTORMS IN WESTERN NEBRASKA...WILL ORGANIZE AND MOVE EAST THIS EVENING. A FEW THUNDERSTORMS MAY BE SEVERE...WITH QUARTER SIZE HAIL POSSIBLE...AND WIND GUSTS TO 60 MPH. A FEW LOCATIONS COULD PICK UP AN INCH OF RAIN FROM STRONGER THUNDERSTORMS. THE RISK FOR STRONG WINDS AND LARGE WILL DIMINISH FROM WEST TO EAST AS THUNDERSTORMS PASS. ALL OF THE THUNDERSTORMS SHOULD BE EAST OF AREA BY DAWN FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES RETURN TO PARTS OF THE OUTLOOK AREA AS SOON AS LATE IN THE DAY SATURDAY. THE RISK FOR THUNDERSTORMS SPREADS ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS SUNDAY AND MONDAY. DRY WEATHER IS EXPECTED TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR REPORTS OF HAIL OR STRONG WINDS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Sep 6, 7:00 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 700 PM CDT THU SEP 6 2007 NEZ073-070030- PHELPS- 700 PM CDT THU SEP 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR PHELPS COUNTY... AT 658 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR LOOMIS...OR NEAR HOLDREGE...AND MOVING EAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... HOLDREGE BY 705 PM CDT FUNK BY 720 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. WESELY
Special weather statement, Sep 6, 7:15 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 715 PM CDT THU SEP 6 2007 NEZ072-070045- GOSPER- 715 PM CDT THU SEP 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GOSPER COUNTY... AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF CAMBRIDGE...OR 32 MILES SOUTHWEST OF LEXINGTON...AND MOVING EAST AT 40 MPH. * THE THUNDERSTORM WILL BE NEAR... ELWOOD BY 730 PM CDT SMITHFIELD BY 735 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Sep 6, 7:29 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 729 PM CDT THU SEP 6 2007 NEZ061-070115- BUFFALO- 729 PM CDT THU SEP 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUFFALO COUNTY... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AMHERST...OR 13 MILES NORTHWEST OF KEARNEY...AND MOVING EAST AT 30 MPH. * SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE... PLEASANTON... POOLE... GIBBON... KEARNEY... RAVENNA... RIVERDALE... DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Sep 6, 7:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
ISSUED BY NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL HOLDREGE 40.44N 99.38W
09/06/2007 E0.88 INCH PHELPS NE LAW ENFORCEMENT
&&
MBYRDSpecial weather statement, Sep 6, 7:40 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 740 PM CDT THU SEP 6 2007 NEZ082-070115- FURNAS- 740 PM CDT THU SEP 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR FURNAS COUNTY... AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WILSONVILLE...OR 16 MILES NORTHWEST OF NORTON...AND MOVING EAST AT 35 MPH. * THE THUNDERSTORM WILL BE NEAR... BEAVER CITY BY 750 PM CDT HOLLINGER BY 800 PM CDT OXFORD BY 805 PM CDT DIME SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING ANOTHER STRONG STORM NEAR ARAPAHOE TRACKING EAST AT 35 MPH. THIS STORM IS ALSO EXPECTED TO PRODUCE STRONG WINDS TO 50 MPH AND SMALL HAIL. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:08 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 52 min |
| Sep 6, 7:24 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 51 min |
| Sep 6, 7:49 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 41 min |
| Sep 6, 8:02 PM CDT | Tornado Warning | GID | Harlan | 43 min |
| Sep 6, 8:09 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall | 51 min |
| Sep 6, 8:27 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 48 min |
| Sep 6, 8:35 PM CDT | Severe Thunderstorm Warning | GID | Adams | 30 min |
| Sep 6, 8:54 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton | 16 min |
| Sep 6, 9:00 PM CDT | Severe Thunderstorm Warning | GID | Webster | 32 min |
| Sep 6, 9:14 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 15 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.